MathSciNet Relay Station
MathSciNet bibliographic data
MR436267 (55 #9214) 60E05
Shanbhag, D. N.; Sreehari, M. On certain self-decomposable distributions. Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 38 (1977), no. 3, 217–222.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement